Midwestern University Home
Nature Path

Resources

Schedule


Midwestern University

Alumni Senate CME Program
February 8 and 9, 2013 in Glendale, Arizona

Trends 2013: Technology and Clinical Updates

Friday, February 8

Noon to 12:15 PM

Registration 

12:15 to 5:30 PM 

BLS/ACLS Renewal Course  (5 Hrs)
Faculty: Glendale Fire Department

Saturday, February 9

7:00 to 7:30 AM

Registration; Breakfast Available

7:30 to 10:45 AM

(9:15 to 9:30 AM Break)

Social Media, Technology, and Medicine  (3 Hrs)
How to Market Your Practice, New Technology, Best Practice

Faculty: Mohammed Alo, D.O., CCOM '06
UAN: 0074-0000-13-004-L04-P (application)
3 contact hours (0.3 CEU)

11:00 AM to Noon

Diabetes and Podiatric Medicine  (1 Hr)
The Diabetic Foot
Faculty: Jeff Page, D.P.M.

UAN: 0074-0000-13-005-L01-P (knowledge)
1 contact hour (0.1 CEU)

Noon to 1:00 PM

Lunch
Optional Financial Planning Session

Financial Planner: Catherine Scrivano, CRC, CRPC, CEP

1:00 to 2:00 PM

Diabetes and Podiatric Medicine  (1 Hr)
Wound Management and Neuropathy

Faculty: Jeff Page, D.P.M.
UAN: 0074-0000-13-006-L01-P (knowledge)
1 contact hour (0.1 CEU)

2:00 to 3:30 PM

Diabetes and Optometry (1.5 Hrs)
The Diabetic Eye

Faculty: Kaila Osmotherly, O.D.
UAN: 0074-0000-13-007-L01-P (knowledge)
1.5 contact hours (0.15 CEU)

3:45 to 5:15 PM

Interactive Interprofessional Grand Rounds (1.5 Hr)
Case Study

Faculty: Patrick Hogan, D.O.; Jesse Bracamante, D.O.; Susan Cornell, Pharm.D.; Kristen K. Will, M.H.P.E., PA-C
UAN: 0074-0000-13-008-L01-P (application)
1.5 contact hours (0.15 CEU)

5:15 PM

Program Concludes

The Chicago College of Osteopathic Medicine will request that the AOA Council on Continuing Medical Education approve this program for 13 hours of AOA Category 1-A CME credits once the program and faculty are finalized.



Midwestern University Chicago College of Pharmacy (CCP) is accredited by the Accreditation Council for Pharmacy Education as a provider of pharmacy education. Participants may earn up to 8 contact hours (0.8 CEU) of continuing pharmacy education. To earn the continuing education associated with each session, participants must attend the session in its entirety and submit a completed session evaluation.


Bookmark and Share